# SDR COMA9710391

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Part time: 14,574 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 5 DID NOT OPERATE.  REPLACED EMERGENCY BATTERY.
